Finite volume approximation of degenerate two-phase flow model with unlimited air mobility

Abstract : Models of two-phase flows in porous media, used in petroleum engineering, lead to a coupled system of two equations, one elliptic, the other degenerate parabolic, with two unknowns: the saturation and the pressure. In view of applications in hydrogeology, we are interested at the singular limit of this model, as the ratio $\mu$ of air/liquid mobility goes to infinity, and in a comparison with the one-phase Richards model. We construct a robust finite volume scheme that can apply for large values of the parameter $\mu$. This scheme is shown to satisfy a priori estimates (the saturation is shown to remain in a fixed interval, and a discrete $\ldehun$ estimate is proved for both the pressure and a function of the saturation) which are sufficient to derive the convergence of a subsequence to a weak solution of the continuous equations, as the size of the discretization tends to zero. At the limit as the mobility of the air phase tends to infinity, we obtain the two-phase flow model introduced in the work Henry, Hilhorst and Eymard \cite{MHenry-et-al} (see also \cite{Eymard-Ghilani-Marhraoui}) which we call the quasi-Richards equation.
Type de document :
Article dans une revue
Numerical Methods for Partial Differential Equations, Wiley, 2012, 29 (2), pp. 441-474. 〈10.1002/num.21715〉
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00606955
Contributeur : Boris Andreianov <>
Soumis le : jeudi 7 juillet 2011 - 15:51:01
Dernière modification le : jeudi 20 décembre 2018 - 18:30:11
Document(s) archivé(s) le : lundi 12 novembre 2012 - 10:25:18

Fichier

torich-preprint-final.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale 4.0 International License

Identifiants

Citation

Boris Andreianov, Robert Eymard, Mustapha Ghilani, Nouzha Marhraoui. Finite volume approximation of degenerate two-phase flow model with unlimited air mobility. Numerical Methods for Partial Differential Equations, Wiley, 2012, 29 (2), pp. 441-474. 〈10.1002/num.21715〉. 〈hal-00606955〉

Partager

Métriques

Consultations de la notice

690

Téléchargements de fichiers

258